# SDR FDEA200908173029

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 149N712849
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-TO-BODY FAIRING INTERCOSTAL SUPPORT ANGLE TO FAIRING HAS CORROSION AT STA 900, RBL 19.0 INCH.  CORROSION ON INTERCOSTAL CLIP FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  REMOVED AND REPLACED INTERCOSTAL CLIP IAW SRM 51-40-02 REV. 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
